# SDR TRAX200701717

- Difficulty date: November 1, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10211
- Aircraft time: 6,911 hours, 4,421 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS REPORTED BY MAINTENANCE, LEFT UPPER O/B SLIDER TRACK SCREWS SHEARED AND SLIDER TRACK BROKEN.
